Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On the Transitivity of Holonomy Systems

James Simons
Annals of Mathematics
Second Series, Vol. 76, No. 2 (Sep., 1962), pp. 213-234
Published by: Annals of Mathematics
DOI: 10.2307/1970273
Stable URL: http://www.jstor.org/stable/1970273
Page Count: 22
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On the Transitivity of Holonomy Systems
Preview not available

Page Thumbnails

  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217
  • Thumbnail: Page 
218
    218
  • Thumbnail: Page 
219
    219
  • Thumbnail: Page 
220
    220
  • Thumbnail: Page 
221
    221
  • Thumbnail: Page 
222
    222
  • Thumbnail: Page 
223
    223
  • Thumbnail: Page 
224
    224
  • Thumbnail: Page 
225
    225
  • Thumbnail: Page 
226
    226
  • Thumbnail: Page 
227
    227
  • Thumbnail: Page 
228
    228
  • Thumbnail: Page 
229
    229
  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234